Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18801
Title: Order-disorder separation: Geometric revision
Authors: Gorban, A
First Published: 15-Jan-2007
Citation: PHYSICA A: STATISTICAL MECHANICS AND ITS APPLICATIONS, 2007, 374 (1), pp. 85-102
DOI Link: 10.1016/j.physa.2006.07.034
ISSN: 0378-4371
Links: http://hdl.handle.net/2381/18801
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.